I am allergic to Ceclor (caused all-over hives when I was younger). I just went to an Urgent Care that Rx Augmentin and I had notified the MD about my allergies (also allergic to Sulfa). I've been looking at information about Augmentin, and it says to tell my Dr if I have had an allergy to cephalosporins like Ceclor, but it doesn't say why. I'm a little leery - is it safe to go ahead and take if?
Augmentin is a penicillian based antibiotic. Some people that are allergic to sulfa drugs seem to also be allergic to pennicillians, but not always.If you told them about your drug allergies you should be safe, but I am giving you a link about augmentin for you to read for yourself. Best wishes & hope you get to feeling better...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2010 • 1 answer
Bicillin LA - I have tonsilitis and my doctor gave me pencillin VK tablets but today my eyelids are?
Posted 27 Jan 2011 • 1 answer
Posted 22 Aug 2014 • 1 answer
Posted 11 Nov 2014 • 2 answers
Posted 28 Feb 2015 • 1 answer